Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Feeling lazy, unable to concentrate and have erection problem. Is this due to masturbation?

hey! i m 22 male. i have been mastrbating since i was 13 or 14 daily once and sometimes twice a day. now i am weak, my penis is week, i have erection problems, unable to concentration on things (study), feel very lazy, dnt wanna socialize .. please help!! i wanna leave this habbit.. help me in leaving this and recovering my health.. pleaseee help!!!
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear..
First of all remove all myths & misconceptions from your mind about masturbation.
In fact, Masturbation is completely normal & doesn't have any bad effect to the body and mind.
Regarding the problem of decreased erection of penis, it's mostly due to decreased blood supply to the penis.
It can be improved by having a diet rich in fruits, vegetables, fish, nuts & honey.
Avoid stress...practice meditation..this helps in improving concentration & builds up the confidence level.
Avoid smoking & alcohol.
You can also do oil massage of the increases blood flow & maintains the erection.
One more thing...avoid consuming any over the counter medication which claim to increase the size of penis or improve may be harmful.
Best thing is to eat a healthy diet, exercise regularly, avoid stress, get good sleep, think positive and stay happy.
Wishing you a Healthy Life.
Take care.
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor